Alert archive / Arkansas / Tornado Warnings in 2015
Tornado Warning 26, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at May 10, 2015, 8:33 PM CDT for Howard County, Sevier County, Arkansas. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2015, 8:33 PM CDT (01:33 UTC)
- Expired
- May 10, 2015, 9:11 PM CDT
- In force
- 38 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Howard County, AR, Sevier County, AR
The radar
The Western Arkansas radar (KSRX), 117 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 8:33 PM CDT | FUNNEL CLOUD | 14 Nw Dierks, AR | WFO LITTLE ROCK REPORTED FUNENEL CLOUD 6 MILES WEST UMPIRE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 10:19 AM CDT | Tornado Watch | SPC | 13 hr |
| May 10, 7:34 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 1.6 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 482 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1448 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
964
WFUS54 KSHV 110133
TORSHV
ARC061-133-110230-
/O.NEW.KSHV.TO.W.0026.150511T0133Z-150511T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
833 PM CDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN HOWARD COUNTY IN SOUTHWESTERN ARKANSAS...
NORTH CENTRAL SEVIER COUNTY IN SOUTHWESTERN ARKANSAS...
* UNTIL 930 PM CDT
* AT 833 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 3 MILES EAST OF GILLHAM...OR 9 MILES NORTHEAST
OF DE QUEEN...MOVING NORTHEAST AT 25 MPH. A LARGE WALL CLOUD AND
FUNNEL CLOUD WAS REPORTED NEAR DEQUEEN WITH THIS STORM. TAKE COVER
NOW!
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...WEATHER SPOTTERS REPORTED FUNNEL CLOUD.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
ATHENS AROUND 910 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3435 9400 3412 9417 3414 9430 3419 9428
3419 9424 3427 9425 3436 9420
TIME...MOT...LOC 0132Z 203DEG 20KT 3415 9424
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
152 follow-up statements
001
WWUS54 KSHV 110146
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
846 PM CDT SUN MAY 10 2015
ARC133-110156-
/O.CAN.KSHV.TO.W.0026.000000T0000Z-150511T0230Z/
SEVIER AR-
846 PM CDT SUN MAY 10 2015
...THE TORNADO WARNING FOR NORTH CENTRAL SEVIER COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHWESTERN
ARKANSAS.
LAT...LON 3420 9411 3420 9424 3426 9423 3436 9420
3435 9400
TIME...MOT...LOC 0146Z 203DEG 20KT 3422 9420
$$
ARC061-110230-
/O.CON.KSHV.TO.W.0026.000000T0000Z-150511T0230Z/
HOWARD AR-
846 PM CDT SUN MAY 10 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
NORTHWESTERN HOWARD COUNTY...
AT 846 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES NORTHEAST OF GILLHAM...OR 9 MILES WEST OF
UMPIRE...MOVING NORTHEAST AT 25 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
ATHENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3420 9411 3420 9424 3426 9423 3436 9420
3435 9400
TIME...MOT...LOC 0146Z 203DEG 20KT 3422 9420
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
15280
WWUS54 KSHV 110211
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
911 PM CDT SUN MAY 10 2015
ARC061-110220-
/O.CAN.KSHV.TO.W.0026.000000T0000Z-150511T0230Z/
HOWARD AR-
911 PM CDT SUN MAY 10 2015
...THE TORNADO WARNING FOR NORTHWESTERN HOWARD COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHWESTERN
ARKANSAS.
LAT...LON 3420 9411 3420 9424 3426 9423 3436 9420
3435 9400
TIME...MOT...LOC 0210Z 203DEG 20KT 3435 9414
$$
15What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 10, 8:05 PM CDT, 28 minutes earlier.
Area forecast discussion, May 10, 8:05 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
805 PM CDT SUN MAY 10 2015
.UPDATE...
TO ADD NEW TORNADO WATCH 161 HEADLINE VALID UNTIL MIDNIGHT
&&
.DISCUSSION...
SEVERE THUNDERSTORMS ARE ON GOING IN SE OK/SW AR AND INCHING
EASTWARD ACROSS NE TX. THERE IS A GREAT DEAL OF FORCING UNDER
UPPER LEVEL DIVERGENCE AS THE PARENT UPPER LOW OVER SD/NB IS
NEGATIVELY TILTING ALONG WITH GRANTED LIGHT SURFACE WINDS...BUT
STILL BACKING TO E AND SE AREA WIDE. OUR CURRENT SOUNDING IS
SHOWING GOOD TURNING TO SW BY 850 MB OR ABOUT 5000 THOUSAND FEET.
HOPEFULLY AS THE SUNSETS WE WILL LOOSE SOME INSTABILITY. THIS MAY
ALLOW COVERAGE AND EVOLUTION OF ADDITIONAL DEVELOPMENT TO LESSEN.
HOWEVER...THIS WATCH SHOULD DO WELL AS HRRR IS SHOWING A GOOD
SQUALL LINE DEVELOPING SHORTLY AFTER MIDNIGHT. THIS WILL LESSEN
OUR TORNADIC THREAT...BUT INCREASE OUR STRAIGHT LINE LIKELIHOOD
FOR THE OVERNIGHT. NO OTHER CHANGES AT THIS TIME. /24/
&&
.PREV DISCUSSION... /ISSUED 654 PM CDT SUN MAY 10 2015/
AVIATION...
MOSTLY VFR ACROSS CWA EARLY THIS EVE...BUT ISOLD CONVECTION
BEGINNING TO INCREASE. SHRA VCNTY KELD...KLFK...AND KGGG
ATTM. MOVMT NWD NEAR 30 KTS. STG TO SVR TSTMS WILL INCREASE FROM
WEST BY AROUND 11/02Z INTO NE TX AND POSSIBLY KTXK AND KSHV. VERY
FQT LTG...LARGE HAIL POSSIBLE IN ROTATING STORMS. ADDITIONAL
STORMS EARLY MONDAY WITH COLD FRONT ENTERING AREA. SFC WINDS SOUTH
5 TO 10 KTS TONIGHT...BECMG W/NW AROUND 5 KTS WITH FRONT./VII/.
PREV DISCUSSION... /ISSUED 345 PM CDT SUN MAY 10 2015/
DISCUSSION...
AXIS OF DEEP CONVECTION HAS SHIFTED LITTLE...AS EASTWARD
PROGRESSION INTO DRIER AND MORE STABLE AIR HAS BEEN SLOW TO
OCCUR...AND 700 MB FLOW HAS BEEN NEARLY PARALLEL TO ORIENTATION OF
STORMS. THUS...SPC HAS MERGED TO SEPARATE TORNADO WATCHES INTO ONE
ENTITY...IN EFFECT UNTIL 02Z. COLD FRONT STILL JUST EAST OF TX
PANHANDLE...SO SVR THREAT COULD CONTINUE BEYOND THAT. HAVE LEFT IN
SVR MENTION THRU THE OVERNIGHT....AND TSTM DEVELOPMENT SOUTH OF
I-30 STILL EXPECTED DURG THE DAY MONDAY. AFTER THIS...NAM BRINGING
FRONT THRU QUICKER THAN GFS...CLEARLY EVIDENT BY MOS TEMP
DIFFERENCES EXCEEDING 10 DEGREES ON HIGH TEMPS TUESDAY. THE FRONT
ORIENTATIN WILL AFFECT DETAILS OF FCST THROUGHOUT THE
WEEK...HOWEVER...GENERALLY HIGHER POPS SEEN OVER WESTERN...AND
ESPECIALLY SOUTHERN PORTIONS OF CWA FOR MOST OF THE WEEK./VII/.
PREV DISCUSSION... /ISSUED 137 PM CDT SUN MAY 10 2015/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 72 83 61 75 / 80 70 20 30
MLU 72 83 65 78 / 50 70 20 40
DEQ 61 79 59 72 / 80 30 10 10
TXK 68 81 62 73 / 80 40 10 20
ELD 71 81 65 74 / 80 70 20 20
TYR 70 80 61 74 / 80 40 20 30
GGG 72 82 61 74 / 80 70 20 30
LFK 72 83 67 76 / 70 60 40 60
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR ARZ050-051-059>061-
070>073.
LA...NONE.
OK...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR OKZ077.
TX...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR TXZ096-097-108>112.
&&
24/07/07Hazardous weather outlook, May 10, 11:24 AM CDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1124 AM CDT SUN MAY 10 2015 ARZ060-061-070>073-111630- HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION- 1124 AM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS AND SOUTHWEST ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT UNTIL MONDAY MORNING. SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY AS THUNDERSTORMS MOVE FROM NORTH TEXAS INTO THE AREA. A SECOND COMPLEX OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP AHEAD OF A COLD FRONT AND MOVE INTO THE AREA THIS EVENING. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. IN ADDITION...RAINFALL AMOUNTS BETWEEN ONE AND THREE INCHES COULD LEAD TO FLASH FLOODING. LOCALLY HIGHER AMOUNTS NEAR FOUR OR FIVE INCHES CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO EARLY MONDAY. REDEVELOPMENT WILL BE POSSIBLE AHEAD OF THE FRONT DURING THE AFTERNOON MONDAY MAINLY SOUTH OF THE INTERSTATE 30 CORRIDOR. THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE WEEK AS THE COLD FRONT BECOMES STATIONARY NEAR THE GULF COAST BY TUESDAY BEFORE LIFTING BACK NORTHWARD ACROSS THE AREA LATE IN THE WEEK. THE THREAT FOR SEVERE WEATHER SHOULD BE MUCH LOWER AFTER MONDAY. HOWEVER...THE PERSISTENT RAIN COMBINED WITH PREVIOUS RAIN EVENTS MAY LEAD TO ADDITIONAL FLOODING OF AREA LAKES AND RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND DURING THE OVERNIGHT HOURS. LAZ001>006-010>012-017-018-TXZ126-137-138-149>153-165>167-111630- CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION-DE SOTO-RED RIVER- BIENVILLE-SABINE-NATCHITOCHES-MARION-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1124 AM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP AHEAD OF A COLD FRONT AND MOVE INTO THE AREA THIS EVENING AND TONIGHT. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. IN ADDITION...RAINFALL AMOUNTS BETWEEN ONE AND THREE INCHES COULD POSSIBLY LEAD TO FLASH FLOODING AT ISOLATED LOCATIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO EARLY MONDAY. REDEVELOPMENT WILL BE POSSIBLE AHEAD OF THE FRONT DURING THE AFTERNOON MONDAY. THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE WEEK AS THE COLD FRONT BECOMES STATIONARY NEAR THE GULF COAST BY TUESDAY BEFORE LIFTING BACK NORTHWARD ACROSS THE AREA LATE IN THE WEEK. THE THREAT FOR SEVERE WEATHER SHOULD BE MUCH LOWER AFTER MONDAY. HOWEVER...THE PERSISTENT RAIN COMBINED WITH PREVIOUS RAIN EVENTS MAY LEAD TO ADDITIONAL FLOODING OF AREA LAKES AND RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND DURING THE OVERNIGHT HOURS. LAZ013-014-019>022-111630- JACKSON-OUACHITA-WINN-GRANT-CALDWELL-LA SALLE- 1124 AM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE THIS EVENING AND DURING THE OVERNIGHT HOURS. HOWEVER...ORGANIZED HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED BY EARLY MONDAY MORNING. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. THE SEVERE WEATHER THREAT SHOULD PERSIST THROUGH THE DAYTIME HOURS AND INTO MONDAY EVENING. THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE WEEK AS THE COLD FRONT BECOMES STATIONARY NEAR THE GULF COAST BY TUESDAY BEFORE LIFTING BACK NORTHWARD ACROSS THE AREA LATE IN THE WEEK. THE THREAT FOR SEVERE WEATHER SHOULD BE MUCH LOWER AFTER MONDAY. HOWEVER...THE PERSISTENT RAIN COMBINED WITH PREVIOUS RAIN EVENTS MAY LEAD TO ADDITIONAL FLOODING OF AREA LAKES AND RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT BUT MAY BE NEEDED BY EARLY MONDAY MORNING. ARZ050-051-059-OKZ077-TXZ096-097-108>112-124-125-136-111630- SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN- TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-SMITH- 1124 AM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT UNTIL MONDAY MORNING. SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR THIS AFTERNOON. A FEW OF THESE STORMS MAY BECOME SEVERE. A SECOND COMPLEX OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP AHEAD OF A COLD FRONT AND MOVE INTO THE AREA THIS EVENING. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. IN ADDITION...RAINFALL AMOUNTS BETWEEN ONE AND THREE INCHES COULD LEAD TO FLASH FLOODING. LOCALLY HIGHER AMOUNTS NEAR FOUR OR FIVE INCHES CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO EARLY MONDAY. REDEVELOPMENT WILL BE POSSIBLE AHEAD OF THE FRONT DURING THE DAY MONDAY MAINLY SOUTH OF THE INTERSTATE 30 CORRIDOR. THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE WEEK AS THE COLD FRONT BECOMES STATIONARY NEAR THE GULF COAST BY TUESDAY BEFORE LIFTING BACK NORTHWARD ACROSS THE AREA LATE IN THE WEEK. THE THREAT FOR SEVERE WEATHER SHOULD BE MUCH LOWER AFTER MONDAY. HOWEVER...THE PERSISTENT RAIN COMBINED WITH PREVIOUS RAIN EVENTS MAY LEAD TO ADDITIONAL FLOODING OF AREA LAKES AND RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. VII
In the hours before
Special weather statement, May 10, 4:01 PM CDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
401 PM CDT SUN MAY 10 2015
TXZ125-137-150-102145-
GREGG TX-RUSK TX-UPSHUR TX-
401 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RUSK...CENTRAL
UPSHUR AND GREGG COUNTIES UNTIL 445 PM CDT...
AT 401 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LIBERTY CITY...OR NEAR KILGORE...MOVING NORTH AT 45 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
WHITE OAK...GLADEWATER AND CLARKSVILLE CITY AROUND 415 PM CDT.
LONGVIEW...EAST MOUNTAIN AND WEST MOUNTAIN AROUND 420 PM CDT.
GILMER AND DIANA AROUND 430 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE UNION GROVE...LAIRD
HILL...JUDSON...ROLLING MEADOWS AND WARREN CITY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN
TEXAS.
LAT...LON 3281 9471 3238 9475 3229 9489 3229 9498
3277 9499
TIME...MOT...LOC 2101Z 190DEG 40KT 3241 9493
06Special weather statement, May 10, 5:58 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 558 PM CDT SUN MAY 10 2015 ARZ070-071-102345- MILLER AR-LAFAYETTE AR- 558 PM CDT SUN MAY 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MILLER AND CENTRAL LAFAYETTE COUNTIES UNTIL 645 PM CDT... AT 558 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF BRADLEY...OR 18 MILES SOUTHWEST OF LEWISVILLE... MOVING NORTH AT 25 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LEWISVILLE...BRADLEY...GARLAND...CANFIELD...PINEY GROVE...SPIRIT LAKE...GIN CITY AND PLEASANT VALLEY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3347 9350 3304 9369 3312 9386 3349 9380 TIME...MOT...LOC 2258Z 195DEG 22KT 3316 9378 15
Local storm report, May 10, 8:14 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
814 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM FUNNEL CLOUD HORATIO 33.94N 94.36W
05/10/2015 SEVIER AR STORM CHASER
FUNNEL CLOUD
&&
EVENT NUMBER SHV1500413
21Local storm report, May 10, 8:16 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
816 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM FUNNEL CLOUD 1 N HORATIO 33.95N 94.36W
05/10/2015 SEVIER AR STORM CHASER
FUNNEL CLOUD
&&
CORRECTED EVENT TIME...LOCATION
EVENT NUMBER SHV1500413
21The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:18 PM CDT | Severe Thunderstorm Warning | SHV | Little River, Sevier | 42 min |
| May 10, 8:03 PM CDT | Tornado Warning | SHV | Sevier | 42 min |
| May 10, 10:06 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Sevier | 39 min |
| May 10, 10:19 PM CDT | Tornado Warning | SHV | Hempstead, Little River | 26 min |
| May 10, 10:43 PM CDT | Tornado Warning | SHV | Hempstead, Howard, Little River, Sevier | 32 min |
| May 10, 11:13 PM CDT | Tornado Warning | SHV | Hempstead, Howard | 32 min |
| May 10, 11:22 PM CDT | Tornado Warning | SHV | Miller | 38 min |
| May 10, 11:46 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Miller, Sevier | 44 min |
| May 10, 11:58 PM CDT | Tornado Warning | SHV | Miller | 36 min |
| May 11, 12:36 AM CDT | Flash Flood Warning | SHV | Hempstead, Howard, Little River, Miller, Sevier | 4 hr |
| May 11, 12:46 AM CDT | Tornado Warning | SHV | Little River | 15 min |
| May 11, 12:53 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Lafayette, Little River, Miller | 52 min |
| May 11, 1:19 AM CDT | Tornado Warning | SHV | Hempstead, Howard, Little River, Sevier | 26 min |
| May 11, 1:42 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Lafayette, Little River, Miller, Sevier | 48 min |
| May 11, 1:47 AM CDT | Severe Thunderstorm Warning | SHV | Lafayette, Miller | 43 min |
| May 11, 2:35 AM CDT | Special Weather Statement | SHV | Columbia, Nevada, Union | 40 min |
| May 11, 4:31 AM CDT | Areal Flood Warning | SHV | Hempstead, Howard, Little River, Miller, Sevier | 3 hr |
Nearby
Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.